# SDR BSYA2009013

- Difficulty date: February 15, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N104AN
- Make and model: Cessna 208B
- Aircraft serial: 0918
- Aircraft time: 8,230 hours, 7,628 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS EN ROUTE FROM CPS TO CLE WHEN THE WING DE-ICE BOOTS CIRCUIT BREAKER POPPED AND WOULD NOT RESET.  PILOT DIVERTED TO LCK.  MAINTENANCE FOUND A BARE WIRE AT LEFT WING ROOT BY TERMINAL BLOCK.  REPAIRED WIRE, OPS CHECKS GOOD.
